# SDR GTIA2023062237276

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 29,857 hours, 13,498 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR IN COCKPIT DURING APPROACH & LDG. UNABLE TO IDENTIFY SOURCE.-PERFORMED OPS CHECK OF PACK SYSTEMS IAW AMM 21-61-00 SMELL ISOLATED TO PACK 1. PERFORMED FULL PACK BURN OF PACK 1 SYS FULL HOT FULL COLD FOR 15 MINS EACH. SMELL STILL PRESENT SEE LOGPAGE 2985043-2 FOR DEACTIVATION OF PACK 1 SYS IAW AMM 21-00-00
